# SDR AALA006106

- Difficulty date: June 17, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR9661103
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING EMERGENCY LIGHTS ON SEAT 25E, 26E, AND 27E ILLUMINATED, THEY WENT OUT DURING TAXI TO THE GATE.  RESET EXIT MODULE POWER SUPPLY.  SYSTEM TESTED NORMAL NOW.  (M)
